# SDR QXEA0000660

- Difficulty date: February 26, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CENTER CARGO DOOR INSIDE SKIN HAS DAMAGE AT INBOARD CENTER EDGE TO RIVET.  REPAIRED IAW FOKKER SRM 52-02-01, PAGE 3, FIGURE 2, FOKKER SRM 51-31-02, FOKKER SRM 51-10-04 AND FOKKER SRM 52-01-00, PAGE 3, PARAGRAPH 3F.
